| Catalog Number |
02-012-35-2011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
10/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10.H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitants: 02-010-01-0320 - logic femoral ps cem right sz 2 2150431.02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t 2163153.200-02-29 - three peg patella 29mm 2533223.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2013 and then experienced a revision surgical procedure on (b)(6) 2022 approximately 9 years and 8 months after initial implant.No other patient information / medical history reported.No images of the devices are provided.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.